CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
mdaus Views: 54,994
Published: 15 years ago
 
This is a reply to # 70,925

Re: Mirena IUD Side Effects


Hello Lisa

I am sooooo glad that I found this website, I had my merina put in just over a week ago and it was extremely painful but I only bled for about 3days but I have the worst pains right down my legs and I have absolutely NO sex drive, If I would have had found this website earilier I would never have had it put it. I was nervous about it prior to getting it and should have listen to my instincts.

I am calling my doctor tomorrow to have it removed, he will probably tell me to wait a little longer before I have it removed but I am starting to think that you are so much better off when you do not try to alter your hormones chemically and you should not have foriegn objects in your body. I think I prefer to have heavy periods for a few days a month rather than all these other side effect.


Thank you, Thank you, Thank you.
Mary
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.578 sec, (1)